Related articles 3
Approximation of solutions of the stochastic wave equation by using the Fourier series

Order by:   
Select:   All  None    Download:  

Similar articles
   
Pub. online: 21 Dec 2020      Type: Research Article      Open accessOpen Access
Journal:  Modern Stochastics: Theory and Applications Volume 7, Issue 4 (2020), pp. 449–467
   Abstract
   
Pub. online: 12 Dec 2018      Type: Research Article      Open accessOpen Access
Journal:  Modern Stochastics: Theory and Applications Volume 6, Issue 1 (2019), pp. 57–79
   Abstract
   
Pub. online: 5 Dec 2014      Type: Research Article      Open accessOpen Access
Journal:  Modern Stochastics: Theory and Applications Volume 1, Issue 2 (2014), pp. 129–138
   Abstract